User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
H. Boche, J. Nötzel 
Title:
Positivity, discontinuity, finite resources, and nonzero error for arbitrarily varying quantum channels 
Journal title:
Journal of Mathematical Physics 
Year:
2014 
Journal volume:
55 
Year / month:
2014-12 
Month:
Dec 
Journal issue:
12 
Pages contribution:
1-7 
Language:
en 
Publisher:
AIP Publishing LLC 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Theoretische Informationstechnik 
Ingested:
26.03.2015